MAUDE Adverse Event Report: Dentsply Sirona Orthodontics Inc. NONTEMPLATE ALIGNER ARCH; Aligner, Sequential

Dentsply Sirona Orthodontics Inc. NONTEMPLATE ALIGNER ARCH; Aligner, Sequential
Catalog Number 00856379007023
Medical Device Problem Code Therapeutic or Diagnostic Output Failure (3023)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
In this event it is reported that there was a treatment planning issue for nontemplate aligner arch for a patient.The first setup was delivered as a non-extraction plan.Consequently, the doctor raised a complaint and requested a revision.The second setup was then correctly processed as an extraction plan.
 
Additional Manufacturer Narrative
There has been a previous report received where this malfunction resulted in a serious injury.Therefore, it must be presumed that recurrence of this malfunction could possibly cause or contribute to a serious injury or require medical or surgical intervention to preclude such.As such, this event is reportable per 21cfr part 803.The device was not returned for evaluation.However, the lot/serial number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.

Brand Name
NONTEMPLATE ALIGNER ARCH
Common Device Name
Aligner, Sequential
Manufacturer (Section D)
Dentsply Sirona Orthodontics Inc.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer (Section G)
Dentsply Sirona Orthodontics Inc.
2350 campbell creek blvd. suit
richardson TX 75082
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
+1(717)845-7511
MDR Report Key50006127
Report Number1649995-2026-00044
Device Sequence Number16047873
Product Code NXC
UDI-Device Identifier00856379007023
UDI-Public00856379007023
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K171860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00856379007023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown